MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-833
Medical Device Problem Codes Break (1069); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, pre-operatively, the thread broke as the nurse was loading the needle and the suture would not come out of package easily and required force.There was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of device.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7140990
Report Number9612501-2017-06831
Device Sequence Number912830
Product Code GAW
UDI-Device Identifier20884521039312
UDI-Public20884521039312
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K954808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberVP-833
Device Catalogue NumberVP-833
Device Lot NumberD7E1584X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2017
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1